# SDR SWAA2020052980198

- Difficulty date: May 25, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 56,161 hours, 33,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT OVERWING EXIT LOCATOR SIGN IS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK AT POWER SUPPLY M1668 IAW AMM 33-51-06.
